# SDR REXA2016032600577

- Difficulty date: March 26, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD & AFT PAX DOOR HANDRAIL CUPS ARE CORRODED AROUND FASTENER HOLES, FS 310 & 349.  REPLACED FWD & AFT PAX DOOR HANDRAIL CUPS WITH NEW SERVICEABLE CUPS IAW SRM 51-40-11, 51-42-06, 51-42-21, 51-42-13 & 51-12-00.  PN REPLACED 601R31527-137 149.
